# SDR DALA2018060523836

- Difficulty date: June 1, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 118,750 hours, 17,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE OUTSIDE EMERGENCY LIGHTS INOPERATIVE AT THE AFT LEFT FUSELAGE AND AFT LEFT ENTRY DOOR LOCATIONS. REPLACED M739 EMERGENCY LIGHT CHARGER AND BATTERY PACK ASSEMBLE.  SYSTEM OPS NORMAL.
